Volume 2,2009

Issue 3 [3 research articles and 1 Ph.D. Thesis]

Nhan, Nguyen Du Vi and Duc, Dinh Thanh and Tuan, Vu Kim Reverse weighted $l_p -$ norm inequalities for convolution type integrals. .
Volume 2 (2009), Issue 3, pp. 77-93.

Khachatryan, Ishkhan On Some Formulas for the Index of a Linear Bounded Operator.
Volume 2 (2009), Issue 3, pp. 94-101.

Sujit, Kumar Sardar and Bibhas, Chandra Saha h-prime and h-semiprime ideals in $\Gamma_{N}$-semirings and Matrix Semiring $\left(\begin{array}{ll}R&\Gamma\\S&L\end{array}\right)$.
Volume 2 (2009), Issue 3, pp. 105-119.

Alexanyan, Sargis Uniform and tangential approximation by entire and meromorphic functions in complex domains. On factorization of meromorphic matrix-functions (in Russian). PhD thesis, Institute of Mathematics of the National Academy of Sciences of Republic of Armenia.
Volume 2 (2009), Issue 3, 70 pages.